MathSciNet Relay Station
MathSciNet bibliographic data
MR1855436 46E22 (30D50)
Baranov, A. Isometric embeddings of the spaces $K_\Theta$ in the upper half-plane. Function theory and partial differential equations. J. Math. Sci. (New York) 105 (2001), no. 5, 2319–2329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement